Almost uniform convergence on the predual of a von Neumann algebra and an ergodic theorem

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)247-254
Number of pages8
JournalNorth-Holland Mathematics Studies
Volume122
Issue numberC
DOIs
Publication statusPublished - 1986

Fingerprint

Almost Convergence
Ergodic Theorem
Von Neumann Algebra
Uniform convergence
Almost Sure Convergence
Convergence Theory
Measure space
L-space
Commutative Algebra
Linear Functional
Probability Theory
Faithful
Theorem
Prototype
Denote

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Almost uniform convergence on the predual of a von Neumann algebra and an ergodic theorem. / Petz, D.

In: North-Holland Mathematics Studies, Vol. 122, No. C, 1986, p. 247-254.

Research output: Contribution to journalArticle

@article{f7a9bdb295f44746b18f09434fb51beb,
title = "Almost uniform convergence on the predual of a von Neumann algebra and an ergodic theorem",
author = "D. Petz",
year = "1986",
doi = "10.1016/S0304-0208(08)71964-9",
language = "English",
volume = "122",
pages = "247--254",
journal = "North-Holland Mathematics Studies",
issn = "0304-0208",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - Almost uniform convergence on the predual of a von Neumann algebra and an ergodic theorem

AU - Petz, D.

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=77957297568&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957297568&partnerID=8YFLogxK

U2 - 10.1016/S0304-0208(08)71964-9

DO - 10.1016/S0304-0208(08)71964-9

M3 - Article

AN - SCOPUS:77957297568

VL - 122

SP - 247

EP - 254

JO - North-Holland Mathematics Studies

JF - North-Holland Mathematics Studies

SN - 0304-0208

IS - C

ER -